# SDR IPXA2020062256860

- Difficulty date: May 24, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Part number: AEA01121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C UPPER CARGO COMPARTMENTL3 DOOR AFT JAMB TORQUE BOX HAS 2EA CRACKES AROUND WEB LIGHTNING HOLE.  REPAIRED CRACKED L3 DOOR AFT JAMB TORQUE BOX WEB AROUND LIGHTNING HOLE BETWEEN STA 1305.25 AND 1315.42 IAW SRM 53-40-15 REPAIR 3 FIG 201 REV 66. (MAJOR)
